Bulletin of the American Mathematical Society

A theorem on Fourier-Stieltjes integrals

S. Bochner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 271-276.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497360

Mathematical Reviews number (MathSciNet)
MR1562834

Zentralblatt MATH identifier
0009.24703

Citation

Bochner, S. A theorem on Fourier-Stieltjes integrals. Bull. Amer. Math. Soc. 40 (1934), no. 4, 271--276. https://projecteuclid.org/euclid.bams/1183497360


Export citation

See also

  • This work is cited by: I. J. Schoenberg. A remark on the preceding note by Bochner. Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 277--278.